# SDR TWAA9913901

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Discharged
- Location: Row 8def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE INOPERATIVE AT SEAT ROWS 8, 9, AND 10.  REPLACED THE POWER SUPPLY.  CHECK-C 9-1-99 STL.
